Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Exponentiation of reals: effects of base choice

Author: R. Gurevič
Journal: Proc. Amer. Math. Soc. 99 (1987), 155-162
MSC: Primary 03E20; Secondary 04A99, 26A18
MathSciNet review: 866446
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ r > 1$ and $ {X_r}$ be the minimal set of reals containing 1 and closed under $ {\exp_r}:x \mapsto {r^x}$ and addition. The behavior of $ {X_r}$ is studied. In particular among possible order types of $ {X_r}$ there are $ \omega,{\omega ^\omega},\omega + q,\omega + 1 + q$, where $ q$ is the dense countable order without endpoints.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E20, 04A99, 26A18

Retrieve articles in all journals with MSC: 03E20, 04A99, 26A18

Additional Information

PII: S 0002-9939(1987)0866446-6
Keywords: Cantor derivative, perfect set, one-parameter iteration subgroup of the diffeomorphisms group
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia